IJPAM: Volume 81, No. 5 (2012)

COMULTIPLICATION MODULES OVER
STRONGLY GRADED RINGS

Rashid Abu-Dawwas$^1$, Mohammed Ali$^2$
$^1$Department of Mathematics
Yarmouk University
Irbid, JORDAN
$^2$Department of Mathematics and Statistics
Jordan University of Science and Technology
Irbid, 22110, JORDAN


Abstract. Let $G$ be a group and $g\in G$. Let $R$ be a commutative $G$-graded ring and $M$ be a graded $R$-module. The study of graded $R$-modules has been investigated for along time, and several results have been found. In this work, we give further results about this topic. Moreover, when $R$ is strongly $G$-graded ring and $M$ is graded comultiplication $R$-module, we introduce some theorems on the components $M_{g}$ of $M$.

Received: June 19, 2012

AMS Subject Classification: 13A02

Key Words and Phrases: graded comuliplication modules, graded modules

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 81
Issue: 5